MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gan to kagaku ryoho. Cancer & chemotherapy · 2024

[A Case of Drug-Induced Lung Injury That Developed the Day after Abemaciclib Treatment for Advanced Breast Cancer].

Kai Mikiko, Taki Yumiko, Ikeda Akiko, Igarashi Tatsuya, Hasegawa Satoshi

Клинический случайСтатьяАннотация на английскомПеревод в очереди

Аннотация

A 74-year-old woman was diagnosed with invasive breast ductal carcinoma, cT2N0M1 (PUL), stage Ⅳ, and treated with abemaciclib and letrozole. The day after drug administration, the patient developed a fever of 38℃ and dyspnea upon exertion, and was diagnosed with drug-induced pneumonia. Steroid pulse therapy was administered during hospitalization, and the patient was discharged after the dose of prednisolone was gradually reduced. This case shows that, when abemaciclib is administered, drug-induced lung injury can occur within 1 week.

Для цитирования: Kai Mikiko, Taki Yumiko, Ikeda Akiko, Igarashi Tatsuya, Hasegawa Satoshi. [A Case of Drug-Induced Lung Injury That Developed the Day after Abemaciclib Treatment for Advanced Breast Cancer].. Gan to kagaku ryoho. Cancer & chemotherapy. 2024.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.